Robinson, Peter (1978) On consistency in time series analysis. Annals of statistics, 6 (1). pp. 215-223. ISSN 0090-5364
A number of statistics that arise in time series analysis can be represented as the sum of a partial realization of a possibly serially dependent and nonstationary discrete-parameter stochastic process. The almost sure and $L_p, p > 1$, convergence of such statistics is investigated, under various moment conditions. The results are applied to the least squares estimates of multiple regressions.
|Sets:||Collections > Economists Online|
Actions (login required)
|Record administration - authorised staff only|